Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 36, NWS Cheyenne, WY

December 17, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Dec 17, 2013, 2:01 PM MST for 4 counties in Wyoming. It was in force for 16 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 17, 2013, 2:01 PM MST (21:01 UTC)
Expired
Dec 18, 2013, 6:27 AM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 2:11 PM MSTNON-TSTM WND GST 63Bordeaux, WYSUSTAINED WIND 42 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2494 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 172101
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MST TUE DEC 17 2013

...STRONG WINDS WILL OCCUR THIS AFTERNOON AND TONIGHT ACROSS THE
WIND PRONE AREAS OF SOUTHEAST WYOMING...

.THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO STRENGTHEN ACROSS
THE FORECAST AREA THROUGH TONIGHT. STRONG WEST TO SOUTHWEST WINDS
WILL RESULT...WITH SUSTAINED WINDS OF 35 TO 50 MPH GUSTING TO
AROUND 60 MPH. THESE WINDS WILL OCCUR THIS AFTERNOON ALONG
INTERSTATE 25 NEAR THE BORDEAUX EXIT...AND WILL EASE SLIGHTLY
THROUGH THE EVENING. STRONG WINDS WILL THEN BECOME MORE WIDESPREAD
IN THE WIND PRONE AREAS TONIGHT TO INCLUDE BORDEAUX...THE
SOUTHERN LARAMIE RANGE FOOTHILLS AND VEDAUWOO...AND THE
NORTH SNOWY RANGE FOOTHILLS INCLUDING ARLINGTON.

WYZ106-181200-
/O.NEW.KCYS.HW.W.0036.131217T2101Z-131218T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
201 PM MST TUE DEC 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MST WEDNESDAY. 

* TIMING...STRONG WINDS WILL OCCUR THIS AFTERNOON AND WILL EASE
  SLIGHTLY AROUND SUNSET. WINDS WILL THEN INCREASE ONCE AGAIN
  TONIGHT AND WILL CONTINUE TO BE STRONG AND GUSTY THROUGH
  WEDNESDAY MORNING.

* WINDS...SOUTHWEST 35 TO 50 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A
  SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT
  VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-116-181200-
/O.NEW.KCYS.HW.W.0036.131218T0300Z-131218T1900Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
201 PM MST TUE DEC 17 2013

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
WEDNESDAY. 

* TIMING...WINDS WILL INCREASE LATE THIS EVENING AND WILL REMAIN
  STRONG AND GUSTY THROUGH WEDNESDAY MORNING.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A
  SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT
  VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

RJM
2 follow-up statements
000 
WWUS75 KCYS 180952
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
252 AM MST WED DEC 18 2013

...STRONG WINDS NEAR BORDEAUX THROUGH THIS MORNING...

.STRONG WEST TO SOUTHWEST WINDS WILL OCCUR ALONG INTERSTATE 25
NEAR THE BORDEAUX EXIT THROUGH EARLY THIS MORNING BEFORE SLOWLY
DECREASING. WINDS WILL CONTINUE TO SLOWLY DECREASE THROUGH THE
AFTERNOON HOURS. 

WYZ110-116-181100-
/O.CAN.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
252 AM MST WED DEC 18 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

VERY STRONG WINDS ARE NO LONGER EXPECTED OVER THE NORTHERN SNOWY
RANGE FOOTHILLS...OR THE SOUTHERN LARAMIE RANGE AND FOOTHILLS...
HOWEVER...WINDS WILL REMAIN ON THE HIGH SIDE THROUGH EARLY THIS
MORNING. SUSTAINED WIND BETWEEN 30 AND 40 MPH CAN BE EXPECTED WITH
GUSTS UPWARDS OF 50 MPH. WINDS WILL SLOWLY DECREASE LATE THIS
MORNING AND THROUGH THE AFTERNOON HOURS.

$$

WYZ106-181900-
/O.CON.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
252 AM MST WED DEC 18 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY THIS MORNING
  THEN WINDS WILL SLOWLY DECREASE THE REST OF TODAY.

* WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS MAY POSE A 
  SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT 
  VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

LIEBL
000 
WWUS75 KCYS 181327
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
627 AM MST WED DEC 18 2013

.VERY STRONG WINDS ARE NO LONGER EXPECTED NEAR BORDEAUX.

WYZ106-181430-
/O.CAN.KCYS.HW.W.0036.000000T0000Z-131218T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
627 AM MST WED DEC 18 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

VERY STRONG WINDS ARE NO LONGER EXPECTED NEAR BORDEAUX...HOWEVER...
WINDS WILL REMAIN ON THE HIGH SIDE THIS MORNING. SUSTAINED WIND
BETWEEN 30 AND 40 MPH CAN BE EXPECTED WITH GUSTS UPWARDS OF 50
MPH. WINDS WILL SLOWLY DECREASE LATE THIS MORNING AND THROUGH THE
AFTERNOON HOURS.

$$

LIEBL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 17, 10:55 AM MST, 3 hours 6 minutes earlier.

Area forecast discussion, Dec 17, 10:55 AM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MST TUE DEC 17 2013

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 410 AM MST TUE DEC 17 2013

WINDS WILL BE THE MAIN FORECAST CONCERN INTO WEDNESDAY AFTERNOON.
CURRENTLY WINDS ARE BEHAVING NICELY WITH WIND SPEEDS MAINLY IN
THE 25 TO 35 MPH RANGE WITH GUSTS 40 TO 50 MPH ACROSS THE WIND
PRONE AREAS OF SOUTHEAST WYOMING. THIS SHOULD CONTINUE TO BE THE
CASE THROUGH THIS MORNING WITH ISOLATED STRONGER GUSTS. NOT
ANTICIPATING A NEED FOR HIGH WIND HIGHLIGHTS THROUGH THIS
AFTERNOON OF COURSE THE CURRENT EXPECTED WIND SPEEDS ARE WITHIN
THE MARGIN OF ERROR. MODELS DO INDICATE A SLIGHT INCREASE IN WIND
SPEEDS TONIGHT WITH A MARGINAL GRADIENT NEEDED TO REACH HIGH
WIND SPEEDS. MODELS SHOWING PRESSURE FALLS IN THE PLAINS WHICH
SHOULD ACCELERATE WINDS SLIGHTLY AND THIS COULD BE ENOUGH TO PUSH
BORDEAUX AND ARLINGTON PAST THE HIGH WIND THRESHOLD...ALTHOUGH THE
MAIN THREAT IS AT BORDEAUX WHERE GAP FLOW MAY BE THE TIPPING POINT.
OUTSIDE OF THE WIND PRONE AREAS...LOOK FOR BREEZY TO WINDY
CONDITIONS TODAY.

WARM WESTERLY FLOW WILL REMAIN IN PLACE TODAY THROUGH WEDNESDAY
AFTERNOON...PRODUCING MILD TEMPERATURES ACROSS THE AREA. HIGHS
TODAY WILL EASILY RISE INTO THE 50S EAST OF THE LARAMIE RANGE WITH
LOWER 60S INTO THE SOUTHERN NEBRASKA PANHANDLE. THERE IS STILL
SOME SNOW COVER IN THE NORTHERN PANHANDLE WHICH WILL HOLD DOWN
TEMPERATURES A BIT TODAY...BUT BY THE END OF TODAY MOST OF THE
SNOW SHOULD BE GONE. MODEL HAVE TRENDED SLIGHTLY WARMER OVER THE
PAST FEW DAYS...SO WOULD NOT BE SURPRISED TO SEE TEMPERATURES A
FEW DEGREES WARMER THAN CURRENT FORECAST GIVEN DOWNSLOPE FLOW AND
AMPLE SUNSHINE TODAY. TEMPERATURES ALOFT VERY WARM AHEAD OF AN
APPROACHING TROUGH WEDNESDAY WHICH IS SUPPORTIVE OF NEAR RECORD
TEMPERATURES INTO THE PLAINS...MAINLY INTO THE SOUTHERN NEBRASKA
PANHANDLE. OF COURSE INCREASING CLOUD COVER AND STANDING WAVE
CLOUDS WILL INHIBIT MAXIMUM MIXING SO MAY NOT QUITE REACH RECORDS.

BIG CHANGES WILL OCCUR FROM WEDNESDAY AFTERNOON TO THURSDAY
AFTERNOON. MUCH COLDER AIR WILL SPILL SOUTHWARD BEHIND A COLD
FRONT WHICH WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY
MORNING. HIGH TEMPERATURES THURSDAY WILL BE 20 TO 30 DEGREES
COLDER THAN WEDNESDAY WITH FALLING TEMPERATURES THROUGH THURSDAY
AFTERNOON...WHILE INCREASING WINDS AND COLD AIR WILL PUSH WIND
CHILLS INTO THE TEENS AND SINGLE DIGITS BY LATE THURSDAY
AFTERNOON. MODELS HAVE TRENDED HIGHER WITH QPF FORECASTS. THE
LATEST SOLUTIONS INDICATING A MIDLEVEL BOUNDARY BEING THE FOCUS
FOR PRECIPITATION. IT WILL BE COLD ENOUGH THAT PRECIPITATION WILL
FALL AS SNOW WITH NO MORE THAN A VERY BRIEF PERIOD OF RAIN
POSSIBLE DURING THE ONSET OF PRECIPITATION. AT THIS POINT SNOW
ACCUMULATIONS LOOK TO BE MINIMAL WITH ONLY A FEW INCHES OF SNOW
INTO THE PLAINS.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 330 AM MST TUE DEC 17 2013

UPPER TROF AXIS WILL PASS ACROSS THE CWA FRIDAY WITH SNOW SHOWERS
DIMINISHING TO MAINLY OVER THE HIGHER MTNS. COLDER TEMPERATURES
FOR FRIDAY AS SFC HIGH SHIFTS SLOWLY EAST OVER THE UPPER MIDWEST.
COOL SATURDAY AND SUNDAY ALONG WITH A BIT UNSETTLED WEATHER AS NW
FLOW ALOFT CONTINUES OVER THE REGION BRINGING PERIODIC MINOR
SURGES OF MOISTURE WHICH WILL INTERACT OROGRAPHICALLY TO PRODUCE
MTN SNOW SHOWERS. SOMEWHAT DRIER CONDITIONS MONDAY ALONG WITH A
LITTLE WARMER TEMPERATURES AS UPPER FLOW BACKS A BIT AND LEE
TROFFING DEVELOPS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1054 AM MST TUE DEC 17 2013

VFR CONDITIONS WILL PERSIST THROUGH WEDNESDAY WITH MAINLY MID AND
HIGH CIRRUS MOVING OVERHEAD FROM THE NORTHWEST. WINDS WILL REMAIN
GUSTY ACROSS SOUTHEAST WYOMING WITH 25 TO 35 KTS EXPECTED AT AREA
TERMINALS THIS AFTERNOON...AND AGAIN WEDNESDAY MORNING. LIGHTER
WINDS WILL PERSIST AT THE NEBRASKA SITES.

&&

.FIRE WEATHER...
ISSUED AT 410 AM MST TUE DEC 17 2013

DRY WITH GUSTY WEST WINDS TODAY AND WEDNESDAY ALONG WITH WARM
TEMPERATURES. BIG CHANGES WILL OCCUR BETWEEN WEDNESDAY AND
THURSDAY WITH TEMPERATURES 20 TO 30 DEGREES COLDER ALONG WITH
BREEZY NORTH WINDS. SNOW IS POSSIBLE ACROSS MOST OF THE FORECAST
AREA THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...RJM
FIRE WEATHER...LIEBL
Hazardous weather outlook, Dec 17, 4:25 AM MST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
425 AM MST TUE DEC 17 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-181200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
425 AM MST TUE DEC 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL PASS ACROSS EARLY THURSDAY WITH SOME MAINLY
LIGHT SNOW EXPECTED THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ106-110-116-117-181200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
425 AM MST TUE DEC 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST OR SOUTHWEST WINDS WILL OCCUR AGAIN TODAY IN WIND-PRONE
AREAS.  SOME GUSTS AROUND 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL PASS ACROSS EARLY THURSDAY WITH SOME MAINLY
LIGHT SNOW EXPECTED THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Dec 17, 8:52 AM MST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
852 AM MST TUE DEC 17 2013

WYZ106-110-171800-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
852 AM MST TUE DEC 17 2013

...WINDY CONDITIONS WILL CONTINUE TODAY...

SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF AROUND 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON FOR THE WIND PRONE AREAS ALONG
AND WEST OF INTERSTATE 25. THIS INCLUDES INTERSTATE 80 CORRIDOR
NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT.
MOTORISTS IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS WILL
EXPERIENCE THE GREATEST DIFFICULTIES WHILE TRAVELING TODAY.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ON INTERSTATE 80 NEAR ARLINGTON DUE TO WIND SPEEDS ABOVE
50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW
OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT
LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL.

RJM
Special weather statement, Dec 17, 11:59 AM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1159 AM MST TUE DEC 17 2013

WYZ106-110-172100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
1159 AM MST TUE DEC 17 2013

...WINDY CONDITIONS WILL CONTINUE TODAY FOR PORTIONS OF SOUTHEAST
WYOMING...

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF AROUND 55 MPH WILL
CONTINUE THROUGH THIS AFTERNOON FOR THE WIND PRONE AREAS ALONG
AND WEST OF INTERSTATE 25. THIS INCLUDES INTERSTATE 80 CORRIDOR
NEAR ARLINGTON AND ALONG INTERSTATE 25 NEAR THE BORDEAUX EXIT.
MOTORISTS IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS WILL
EXPERIENCE THE GREATEST DIFFICULTIES WHILE TRAVELING TODAY.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE
LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES
TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE
ADVISED TO DELAY TRAVEL.

RJM

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.